A local index theorem for non Kähler manifolds.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 681-699
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__284_4_164580,
author = {Jean-Michel Bismut},
title = {A local index theorem for non {K\"ahler} manifolds.},
journal = {Mathematische Annalen},
pages = {681--699},
year = {1989},
volume = {284},
number = {4},
zbl = {0666.58042},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164580/}
}
Jean-Michel Bismut. A local index theorem for non Kähler manifolds.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 681-699. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164580/